# SDR CALA0200241

- Difficulty date: April 25, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 49,646 hours, 22,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Sta 867-887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 22L CORRODED AT STA 867-887. A REPAIR STRINGER WAS INSTALLED IAW SRM 53-00-03, PAGE 201 AND 204.
